# SDR USAA2013022800009

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 26,567 hours, 11,327 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT'S AND PASSENGERS REPORT A DIRTY SOCK SMELL AND TOILET SMELL (AFT RIGHT LAV FLOOR FLOODED AND LEAK SUSPECTED).  MAINTENANCE COMPLIED WITH TROUBLESHOOTING CARD 26L00021001, 26L00021002 AND 26L00021004.  FOUND GLYCOL INGESTION IN APU AND PACKS.  ACCOMPLISHED BURNOUT CARD AND CLEANED APU PER 49-16-00.  CLEANED AFT RIGHT LAV, REMOVED TOILET SHROUD AND FLUSHED TOILET SEVERAL TIMES. LOOKED AT LINES UNDER SINK.  ALL LINES DRY.  NO LEAKS NOTED.  OK FOR SERVICE PER AMM 38-31-00.
